# SDR AALA202007149008

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BRACKET ON AFT PRESSURE BULKHEAD AFT FACE AT FR 46 LEFT HAND SIDE IN THE AFT CARGO COMPARTMENT.  REPLACED BRACKET PER SRM 51-72-11.
